# SDR ABXA070404

- Difficulty date: October 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Counterbalance
- Part number: 5919752505
- Condition: Corroded
- Location: Right Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR COUNTERBALANCE HEIGHT RUSTY IN SEVERAL AREAS.  REPAIRED AREA IN ACCORDANCE WITH REA D955-56583.
